Go to content
UR Home

Semiclassical analysis of level widths for one-dimensional potentials

Ingold, Gert-Ludwig, Jalabert, Rodolfo A. and Richter, Klaus (2001) Semiclassical analysis of level widths for one-dimensional potentials. American Journal of Physics 69 (2), pp. 201-206.

Download (74kB) - Repository staff only
Date of publication of this fulltext: 05 Aug 2009 13:29

at publisher (via DOI)

at arXiv

Other URL: http://scitation.aip.org/getabs/servlet/GetabsServlet?prog=normal&id=AJPIAS000069000002000201000001&idtype=cvips&gifs=yes


We present a semiclassical study of level widths for a class of one-dimensional potentials in the presence of an ohmic environment. Employing an expression for the dipole matrix element in terms of the Fourier transform of the classical path we obtain the level widths within the Golden rule approximation. It is found that for potentials with an asymptotic power-law behavior, which may in ...


Export bibliographical data

Item type:Article
Date:February 2001
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Identification Number:
quant-ph/9910121arXiv ID
Related URLs:
Dewey Decimal Classification:500 Science > 530 Physics
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:1461
Owner only: item control page


Downloads per month over past year

  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons